# SDR AALA20110202LAX01

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 65,707 hours, 23,946 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067727
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT SAN JFK.  CREW REPORTED SMOKE IN CABIN AND COCKPIT.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT RECIRCULATION FAN AND LEFT AND RIGHT RECIRCULATION AIR FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
